MathSciNet Relay Station
MathSciNet bibliographic data
MR1702645 37B99 (37B25)
Bernardes, Nilson C., Jr. On the dynamics of homeomorphisms on the unit ball of ${\bf R}^n$. Positivity 3 (1999), no. 2, 149–172.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement